# SDR CALA2013091891263

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,044 hours, 17,730 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AT RIB 5 LOWER CHAFE PLATE IS WORN.  REMOVED PLATE & BLENDED THE AREA. MATERIAL LOSS IS .002\ WITHIN LIMITS IAW SRM 54-51-12, PG 209-210.  HFEC INSPECTED BLENDED AREA & FOUND NO CRACKS.  REINSTALLED THE PLATE WITH AN EXTENDED WEAR STRIP IAW SRM 54-51-12.FIG.202.
